My estrogen level at ovulation was 317. I ovulated with the ovidrel shot. I have since had progesterone suppositories because it was lowish.
Now at 7 dpo my estrogen has risen to 851. Why would this occur? Any suggestions.
I haven't had any other meds this cycle.
+ Reply to Thread
Results 1 to 1 of 1
29-03-2012 20:44 #1
By jessesgirl in forum IVFReplies: 15Last Post: 21-11-2016, 16:23
By Emmalou1 in forum Non-IVF fertility assistanceReplies: 0Last Post: 30-07-2012, 18:23
By Lovable in forum Non-IVF fertility assistanceReplies: 5Last Post: 09-04-2012, 14:29
Tags for this Thread
SoftmatsSoftmats specialises in safe, non-toxic, and durable play mats. The international Premium Dwinguler™ Play Mats and ...
LATESTWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at homeGuide to government family benefit payments
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
Miracle March TTC and Testing ChatConception & Fertility General Chat
Pokemon go. Chat #2General Chat
Egg Donation in Greece #5Egg Donation
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF
April/May TTC group chatConception & Fertility General Chat
Babysitting dilemmaGeneral Parenting Tips, Advice & Chat
The Vampire Diaries LAST EPISODEMovies / Music / Books / TV Chat